# SDR 2A6R201806124782

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N186LA
- Make and model: Bolkms BK117C2
- Aircraft serial: 9185
- Aircraft time: 2,789 hours, 6,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT ON THE LEFT FUSELAGE SKIN PANEL.
